MathSciNet Relay Station
MathSciNet bibliographic data
MR1553974 Contributed Item
Golub, G. H.; Reinsch, C.; Handbook Series Linear Algebra: Singular value decomposition and least squares solutions. Numer. Math. 14 (1970), no. 5, 403–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement